# SDR SWIA200210802

- Difficulty date: April 20, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 20,353 hours, 28,261 cycles
- Engine: Pwa PW119B
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Flap Actuator
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

FLAP CONTROL FAULT ON FLAP INDICATOR PANEL AND FLAP/ADVANCED STALL WARNING ON MAP.  ABORTED TAKEOFF.  REPAIRED BROKEN WIRE AT NR 8 PIN ON LEFT OUTBOARD ACTUATOR.  OPERATED FLAPS.  OPS CHECK GOOD.
